I may be going on it(I think I will but I don't know since I haven't heard anything from my neurologist since before I got my MRI scan) and I want to know what may happen. I'm a high school student as well as taking college classes. I'm 5'1 and weigh maybe 100 pounds now. I really need to know the side effects of this drug, especially like if it's okay to drive while on this drug, and I'd like to know if it's productive in stopping migraines. Also, will I still be able to use my birth control, trinessa, with it? Any medications that I need to avoid etc? Thanks!
First, you can get a complete list of side effects of any drug by looking in the drug section of this website. It is ALWAYS very informative. People experience different side effects because drugs effect each person differently.
My experience was that after five years I was almost unable to walk due to the SEVERE PAIN that slowly developed in my knees from Topamax. Since I was on a low dose, I was able to stop taking it without tapering down and my knee pain improved greatly in about 36 hours. You did not mention the dose you are taking, so consult your doctor to find out IF you should be weaned out off this drug slowly.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone have anxiety attacks on Topamax? If so what do you take to control them if anything? It?
Posted 29 Mar 2012 • 2 answers
Posted 12 Mar 2014 • 3 answers
Posted 23 May 2015 • 2 answers
Posted 28 Aug 2015 • 0 answers
Posted 9 Mar 2016 • 2 answers